# SDR CA991007016

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Part time: 84,607 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND LEFT WING STRINGER 41 CRACKED.  AIRCRAFT FERRIED FOR REPAIR.
